# SDR SIMA20160522003

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 39,746 hours, 36,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Dim
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN FLIGHT ATTENDANT FLASHLIGHT VERY DIM.  BATTERY NEEDS REPLACEMENT.  R & R REAR CABIN FLIGHT ATTENDANT FLASHLIGHT AS REQUIRED.  NO FURTHER DEFECTS NOTED.
